# SDR ASOA2013102509249

- Difficulty date: September 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,904 hours, 22,109 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER LT DRAG ANGLE AFT OF 67.5 PERCENT, REAR SPAR DATUM CRACKED AT FWD END.  REMOVED DRAG ANGLE IAW SRM 51-42-22-001-0013, DRILLED UP A TEMPLATE FOR NEW DRAG ANGLE.  LOCATED AND DRILLED NEW DRAG ANGLE AND THEN COUNTER SUNK ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW DRAG ANGLE ON VERTICAL STAB IAW SRM 51-42-21-001-001-A01 AND 51-42-13.
